Differential and Integral Equations

The anisotropic $\infty$-Laplacian eigenvalue problem with Neumann boundary conditions

Gianpaolo Piscitelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We analyze the limiting problem for the anisotropic $p$-Laplacian ($p\rightarrow\infty$) on convex sets, with the mean of the viscosity solution. We also prove some geometric properties of eigenvalues and eigenfunctions. In particular, we show the validity of a Szegö-Weinberger type inequality.

Article information

Source
Differential Integral Equations, Volume 32, Number 11/12 (2019), 705-734.

Dates
First available in Project Euclid: 22 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1571731516

Mathematical Reviews number (MathSciNet)
MR4021260

Zentralblatt MATH identifier
07144910

Subjects
Primary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 35P15: Estimation of eigenvalues, upper and lower bounds 35D40: Viscosity solutions 35J70: Degenerate elliptic equations

Citation

Piscitelli, Gianpaolo. The anisotropic $\infty$-Laplacian eigenvalue problem with Neumann boundary conditions. Differential Integral Equations 32 (2019), no. 11/12, 705--734. https://projecteuclid.org/euclid.die/1571731516


Export citation